Web of Science: 2 citas, Scopus: 2 citas, Google Scholar: citas
Periodic solutions and their stability of some higher-order positively homogenous differential equations
Cen, Xiuli (Sun Yat-sen University(China). Department of Mathematics)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Zhang, Meirong (Tsinghua University. Department of Mathematical Sciences)

Fecha: 2018
Resumen: In the present paper we study periodic solutions and their stability of the m-order differential equations of the form x^(m) f_n(x) = h(t), where the integers m, n2, f_n(x)= x^n or $^ n with = 1, and h(t) is a continuous T-periodic function of non-zero average, and is a positive small parameter. By using the averaging theory, we will give the existence of T-periodic solutions. Moreover, the instability and the linear stability of these periodic solutions will be obtained.
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: M-order differential equation ; Averaging theory ; Periodic solution ; Stability
Publicado en: Chaos, solitons and fractals, Vol. 106 (Jan. 2018) , p. 285-288, ISSN 0960-0779

DOI: 10.1016/j.chaos.2017.11.032


Preprint
10 p, 627.7 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2018-11-12, última modificación el 2019-02-06



   Favorit i Compartir